Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The metabelian $ p$-groups of maximal class


Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 236 (1978), 93-119
MSC: Primary 20D15
MathSciNet review: 0486126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a solution to the isomorphism problem for the set of metabelian p-groups of maximal class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0486126-8
Article copyright: © Copyright 1978 American Mathematical Society